MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911432250
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Dyspnea (1816); Reocclusion (1985)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that in-stent restenosis occurred.In (b)(6) 2012, the patient was referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion #1 was located the proximal left circumflex artery (lcx) with 99% in stent restenosis (isr) of a bare metal stent (bms) and was 10 mm long with a reference vessel diameter of 2.5 mm.The lesion was treated with pre-dilatation and placement of a 2.50 x 12 mm promus element¿ plus drug-eluting stent, with 0% residual stenosis.The target lesion #2 was located the mid right coronary artery (rca) with 90% isr of a bms and was 30 mm long with reference vessel diameter of 2.5 mm.The target lesion was treated with pre-dilatation and placement of a 2.50 x 32 mm promus element¿ plus des, with 0% residual stenosis.One day post procedure, the patient was discharged on clopidogrel.In (b)(6) 2017, the patient presented to emergency department due to shortness of breath and was hospitalized on the same day.The patient was further referred to cardiac catheterization.The patient¿s coronary angiography revealed 25% proximal stenosis, widely patent des in lcx and 95% ostial stenosis, subtotal severe isr of rca (probable isr of 2.50 x 32 mm promus element¿ plus des deployed in mid rca at the time of index procedure).Site has been queried further for confirming the details of isr noted in rca (whether it was referred to study stent deployed in mid rca at the time of index procedure or of another stent placed in rca vessel 10 years before the index procedure).Post index procedure, severe isr of proximal rca and mid rca was treated with plain balloon angioplasty.The patient also received medications in response to the event.The following day, the event was considered as resolved and the patient was discharged.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the severe in stent restenosis of the right coronary artery (rca) has been confirmed to correspond to the study stent deployed in mid rca at the time of index procedure.Future intervention via laser therapy or rotablator is planned.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7183415
Report Number2134265-2017-13262
Device Sequence Number1029109
Product Code NIQ
UDI-Device Identifier08714729823681
UDI-Public08714729823681
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2013
Device Model NumberH7493911432250
Device Catalogue Number39114-3225
Device Lot Number0015101292
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR